Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Aelexbalke

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

2 Neutral

Recent Profile Visitors

1668 profile views
  1. I'm confident it will work! To be honest - when I went throught my 1st treatment I almost completely stopped looking at myself in the mirror after two months since it just felt depressing. I would just take my pill, do homeworks and stuff, and I ended up to stop focusing on the results. The thing is around month 4-5 I really noticed quite a nice difference, and some of my scars faded mostly 3 months after the treatment. Anyways, you got this! Focus on Netflix or whatever you like doing,
  2. This is it! Back on accutane! 40mg/day for 3 months. I forgot to mention in my 1st post, light depression was mostly due and perceived as tiredness and I would only feel this way the 1st & 2nd week. I'm in that phase right now. The only difference is that I workout more often, about 3 times per week, and when I'm not in the gym I usually go running or do some abs etc. The 1st time I stopped going to the gym because of joint pain, however taking Omega-3 helped quite a lot. This time I wi
  3. I think you should take Accutane. I don't like this medicine, because it has some side effects but I can't deny the effectiveness. Other treatments just pushes the problem forward, and all you can do is "hope" your will stay clear. But in fact, it doesn't solve anything. Accutane will solve your problem, and it might come back (just like me) but not as intense as it was. It cures a certain % of acne permanently, while other stuff hides the problem.
  4. 40mg/day up to 80mg/day I do have some pictures, which I took just before when I was depressed. I just don't feel brave enough to post them right now. It's painful to look at them. Let's say my face was 95% clear. I lost about 20% in 2 years, but now it feels like my face is losing the battle, about 5% every 3 months. And something important I should mention... There's a HUGE difference from 20 to 23 years old in terms of healing. The younger you are, the best it heals. My skins doesn't re
  5. It is coming back... under my skin and sometimes, leaving scars. I'll take Accutane again, 19 months later. This time, I'll ask for a lower dose (10mg/day) so hopefully it will reduce the intensity of side effects.
  6. I'm 21 years old, and I have persistent acne. Acne was slowly poisoning my mind and my life. I got to the point where I couldn't take it anymore, I didn't want to go out, I stopped going to school, stopped talking to my friends. I got to the point where I did not care about the side effects of Accutane, so I decided to go for it, and start to live again. I'm glad I did. Those are the main things (i remember) that I took/did before: Prescriptions I took before: Differin (Adapalene), Clindamyc
  7. It happened to me. It makes my face burn. It's been a few months I did not use it and decided to try it again because I didn't remember why I stopped. In order to moisturise I had to use a lot, it was not helping with flaky skin, and redness was just getting worse. As a bonus, while I was going to the gym, I noticed my face was color orange, like really orange. I turned back to wash my face, and went to buy Cerave and Cetaphil. In my opinion, this is not a heavy moisturizer. It might works for
  8. Hi, I just want to know what you guys do when your skin becomes red ! Right now it is really red around my nose but also everywhere in my face. What product or advices do you have for me ?
  9. Aelexbalke

    Break out

    Break out

    It hydrates very well and reduced redness. But it clogged my pores, like I applied this in the morning, and before going to bed my skin was still hydrated. it reduced redness, with white heads...
  10. No... :(

    I won't repeat all of what others have said. Had a burning feeling, and never got used to it...It might be an allergy to licorice, I don't know. Honestly, this is not a good moisturizer. for most of the reasons below. I'd love a new formula, or a moisturizer without licochalcone. Oh, and redness from BP does not fade with this moisturizer. At least, it did not give me more acne. A NEW MOISTURIZER ! WITHOUT THIS YELLOW THING !
×